MathSciNet Relay Station
MathSciNet bibliographic data
MR271952 57.01
Rourke, C. P.; Sanderson, B. J. Some results on topological neighbourhoods. Bull. Amer. Math. Soc. 76 1970 1070–1072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement